# SDR MALA040524

- Difficulty date: August 3, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N514XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2330
- Aircraft time: 12,263 hours, 12,565 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcb
- Part number: HC921H0450004
- Condition: Malfunctioned
- Location: Airbrake
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRBRAKE DEPLOYED/CONFIG WARNING.  RETURNED TO GATE.  AIRBRAKE RE-DEFERRED USING ORIGNAL DAY OF DISCOVERY.  ON DESCENT INTO DTW AIRBRAKE DID NOT WORK.  MAINTENANCE REPLACED PCB FROM LOG PAGE 1278197, REPLACED AIRBRAKE MON PCB IAW AMM 31-09-11, PERFORMED OPS CHECK IAW AMM 27-63-11, ALL CHECKS GOOD P/N HC921H0450-004.  REMOVED FROM DMR, MXC NOTIFIED.
